# SDR AMTA200600448

- Difficulty date: July 25, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 43,062 hours, 29,986 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R. PACK TRIP DURING TAXI-IN.  OPS CHECKED, SYS IAW AMM, SYSTEM OPS NORMAL.  (K)
